| Model Number |
KR2110X15B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that there were intermittent ac power disconnection notifications are appearing on the device.The service technician evaluated and determined that the power supply was required for this issue.In conclusion, the device's power supply was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the muffler assembly and air inlet foam filter were replaced for preventative maintenance unrelated to the reportable issue.The device passed all final testing.
Additional Manufacturer Narrative
The reported failure of the power supply is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.